# SDR 98UAL900293

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UA
- Make and model: Boeing 737522
- Aircraft serial: 25008
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE NOSE GEAR INDICATION.  NOSE GEAR DOORS APPEARED CLOSED THROUGH THE NOSE GEAR VIEWPORT.  MANUALLY DEPLOYED THE NOSE GEAR.
